# SDR SWAA2023082486362

- Difficulty date: August 6, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 72,820 hours, 42,792 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Track
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ STAB UPPER AFT SLIDE SEAL TRACK FOR IS BROKEN<[01] VERIFIED OK TO INSTALL L/H HORIZ STAB UPPER AFT SLIDE SEAL TRACK.;[02] REMOVED AND REPLACE L/H HORIZ STAB UPPER AFT SLIDE SEAL TRACK IAW AMM 20-50-11 AND AMM 51-21-99-300-801  TW ID: PER2271. CAL DUE: 04/2024;[03] UPDATED PARTS REQUIREMENTS;[04] VERIFIED CORRECTIVE ACTION #2.
